Jump to content

Photo

Miracle Drug For Post-Accutane Users

accutane

4 replies to this topic

#1 Jimee

Jimee

    New Member

  • New Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 30-July 13

Posted 30 July 2013 - 05:32 PM

Hi guys, I've been using these forums for a while especially when I was on accutane, I just never made an account. I've since found a sort of "miracle drug" and made an account just to share my experience with it. I don't know if this belongs in this section but it's the general section so I thought it might fit...

 

Before I start I'm in no way encouraging anyone to try what I did, I'm simply sharing my experience.

 

So ever since 9th grade I started developing bad cystic acne. I was put on multiple treatments of various medication and I felt like a human guinea pig because some things would work, but then cause problems elsewhere. Eventually I started on Accutane, after weighing the side effects I decided to try it because NOTHING cured my acne for good. Everything went well, I had the few minor side effects such as dry red skin, chapped lips, and extreme sun sensitivity. After I was done with the treatment I was amazed, all of my acne EVERYWHERE was gone. To this day (about a year later), all I get is a small whitehead about once a week that's gone within hours.

 

I was however, left with a persistent side effect, sensitivity to the sun. Now before my acne problem, basically since birth-8th grade, i was able to tan very well. But even after stopping accutane I found it hard to acquire much color, especially in my face, which was mostly left pale. But I found something that to me is a wonder drug... Melanotan 2. It's basically an inject-able peptide which increases production of melanin (or something along those lines). It pretty much helps you to tan quickly, and lessens the chances of you burning, which has been a huge problem for me ever since accutane. This sounds sketchy I know, but it's legal in the US and has acutally been researched heavily by the University of Arizona as a sort of skin cancer prevention. I was skeptic, but it's almost as if it cured any extreme sensitivity to the sun that accutane brought on, and I've even gotten darker than I ever have before I started accutane. Accutane was an amazing drug to me by itself, but while it cured my acne, it made me look pale and generally unhealthy. This other wonder drug has in a sense balanced out the negative of accutane. My skin is 100% clear, and it's no longer sensitive.

 

To give you an idea, even after accutane I would burn in the sun after about 30 minutes. Now, I never burn even without sunscreen. Not at all.

 

To those of you who have been on accutane, and still struggle with sensitive skin even after your treatment, there is still hope.

 

P.S. This is not an advertisement in any way tongue.png I just wanted to share my experience smile.png



#2 jepooley

jepooley

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 4
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Joined: 27-December 10

Achievements

     

Posted 30 July 2013 - 06:16 PM

http://www.youtube.c...h?v=SwmBr32_uLc

 

Enough said.



#3 Jimee

Jimee

    New Member

  • New Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 30-July 13

Posted 30 July 2013 - 07:30 PM

http://www.youtube.c...h?v=SwmBr32_uLc

 

Enough said.

Not to rag on the news or anything but... 

http://www.webmd.com...me=MELANOTAN-II



#4 jepooley

jepooley

    Junior Member

  • Members
  • Posts & Likes
    Posts: 96
    Likes: 4
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Joined: 27-December 10

Achievements

     

Posted 31 July 2013 - 11:55 PM

http://www.youtube.c...h?v=SwmBr32_uLc

 

Enough said.

Not to rag on the news or anything but... 

http://www.webmd.com...me=MELANOTAN-II

No offense or anything but WebMD isn't the same thing as a doctor. There was a doctor in the video I posted that said using it could be deadly. 



#5 Jimee

Jimee

    New Member

  • New Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 30-July 13

Posted 01 August 2013 - 01:51 AM

 

http://www.youtube.c...h?v=SwmBr32_uLc

 

Enough said.

Not to rag on the news or anything but... 

http://www.webmd.com...me=MELANOTAN-II

No offense or anything but WebMD isn't the same thing as a doctor. There was a doctor in the video I posted that said using it could be deadly. 

http://www.ncbi.nlm..../pubmed/8637402

Government website full of tests on actual people regarding melanotan 2, with side effects generally being nausea, flushed skin, increased libido similar to viagra, headaches, and temporary high blood pressure. Sounds like the same side effects for any medication advertised on tv to be honest... Again I'm not telling anyone to go try this but I struggled for a looong time with sensitive skin after accutane and finally found something that works. Also, in the video they say it's illegal, but in the U.S. its unregulated tongue.png


Edited by Jimee, 01 August 2013 - 01:51 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users